# SDR AALA20090813DFW02

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,712 hours, 16,308 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Faulted
- Location: Outflow Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AMBER AUTO INOPERATIVE AND AIRCRAFT HAVING PRESSURIZATION ISSUES.  RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE OUTFLOW VALVE ACTUATOR HAD FAULTED.  REPLACED OUTFLOW VALVE ACTUATOR AND BOTH OUTFLOW/BUTTERFLY MOTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
